# SDR SA08037

- Difficulty date: May 23, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLT - FLIGHT 1684, CLT-PHL, CAUTION LIGHT ILLUMINATED ON CIDS PANEL.  MAINTENANCE REPORTED THE SLIDE EMER R PRESSURE LOW, SERVICED TO GREEN BAND.  CIDS CAUTION OUT, OK FOR FLIGHT.
